# SDR R61A2018082400904

- Difficulty date: August 20, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N425YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000396
- Aircraft time: 11,365 hours, 7,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT NOT WORKING. R&R COCKPIT EMERGENCY LIGHT ASSEMBLY.
